# SDR ZZDA2007293

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS AND BULBS FOR ESCAPE PATH LIGHT ON SIDE OF 1D IS MISSING.  REPLACED LENS (RED) AND BULBS, OPS CHECK GOOD REF AMM 33-51.
